MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted due to complications.No further information was provided.
 
Additional Manufacturer Narrative
An empty box was returned.Visual inspection with the unaided eye shows the lens box of the product was empty.The reported issue could not be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.
 
Additional Manufacturer Narrative
Upon further review it was observed that in follow up report #1 within the device evaluation narrative it was noted that a labeling review was conducted.Clarification was requested for the evaluation results and it was determined that a labeling review was in fact not conducted as part of the device evaluation for this complaint.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6447397
Report Number9614546-2017-00255
Device Sequence Number13597884
Product Code HQL
UDI-Device Identifier05050474552043
UDI-Public(01)05050474552043(17)180505
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/05/2018
Device Model NumberZCT150
Device Catalogue NumberZCT150U150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by Manufacturer06/09/2017
08/07/2017
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date06/30/2017
08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;